Numark Sleep Tablets contain a commonly used antihistamine called diphenhydramine hydrochloride. It works by blocking the normal actions of histamine, the chemical that stimulates arousal-promoting areas of the brain. This helps reduce alertness and promote that first drowsy stage of sleep, helping you to then drift off into a restful, deeper sleep.
In sleep problems of this type, Numark Sleeping Tablets have been shown to help sufferers to fall asleep faster, have a longer and deeper sleep, and to wake up feeling rested in the morning. Do not take Numark Sleeping Tablets for more than 2 weeks without consulting your doctor.
Numark Sleeping Tablets ingredients:each tablet contains Diphenhydramine Hydrochloride 25 mg.
Always take this medicine exactly as described by your doctor. The recommended dose for adults and children aged 16 years and over is 1-2 tablets with water 30 minutes before you go to bed. For oral use only, children should always be accompanied when using this product.
If you are a bit tired of sleepless nights and looking for a temporary solution that helps you get to sleep, then Numark Sleeping Tablets could be right for you. If you are stressed from work or just everyday life, this product allows you to get some much-needed rest and well deserved shut eye. You should only take these sleeping pills when you are able to get a full night of sleep. This means that you should take the medication at least seven to eight hours before you need to wake up.
You should not take this medicine if you have ever had an allergic reaction to diphenhydramine hydrochloride or any of the other ingredients. Do not take Numark Sleeping Tablets if you have an obstruction in your stomach or gut (for example, because of an ulcer).
Talk to your doctor or pharmacist before taking Numark Sleeping Tablets if you have asthma, bronchitis or Chronic Obstructive Pulmonary Disease (COPD). Also speak to your doctor if you have an enlarged prostate or urinary retention, if you have moderate to severe liver or kidney disease, if you have myasthenia gravis, epilepsy or seizure disorders. If your sleeping difficulties persist, talk to your doctor or pharmacist, Numark Sleeping Tablets may get less effective if you use it continuously
You do not require a prescription to purchase Numark Sleeping Tablets. However, you will be asked a number of medical questions to allow our pharmacist to check that the product is suitable for your needs.
Talk to your doctor before taking Numark Sleeping Tablets if you are pregnant, trying to become pregnant or breast feeding.
Like all medicines, Numark Sleeping Tablets can have side effects, although not everybody gets them. The most common side effects are: tiredness, drowsiness, reduced attention, unsteadiness, dizziness or a dry mouth. Not known (frequency cannot be estimated from the available data) are allergic reactions (such as rash, shortness of breath and swelling), blurred vision, palpitations (feeling your heart beat) or irregular heartbeat. You may also experience muscle twitching, convulsions, headache or pins and needles.
If you have been told by your doctor that you have an intolerance to some sugars, ask your doctor before taking this medicine. Do not consume alcohol whilst taking Numark Sleeping Tablets. Please Note: Image for illustration purpose only. Brand or product may vary.
Free UK Delivery on all orders over £30 - Delivery within 3-5 working days
Standard UK Delivery - £2.95 - Delivery within 3-5 working days
Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.
All our items are sent completely discreet for your peace of mind.
This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.
We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.
Customers can read our full returns policy by clicking here
Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.
* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.